# SDR REXA2013041100738

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 28,140 hours, 25,269 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3259, DURING CLIMBOUT, RECEIVED HYD 3 LO PRESS CAUTION FOLLOWED BY GEAR DISAGREE WARNING 20 - 30 SECONDS LATER.  GEAR RETRACTED AND BOTH MESSAGES WENT AWAY.  HYD 3 QUANTITY 100%.  LANDED SAFELY IN LNK.  OUTSTATION MAINTENANCE LOOKED AT AND VERIFIED THAT SYSTEM 3 WAS OVER SERVICED.  BLED AIR AND PA 05-018J SCENARIO NR 1.  AIRCRAFT OK FOR SERVICE.  MSP MAINTENANCE IS CURRENTLY LOOKING AT TO ENSURE NO FURTHER PROBLEMS.  R & R HYD RESERVOIR IAW AMM 29-12-30. OPS AND LEAK CHECKED NORMAL. SERVICED HYD SYS IAW AMM 12-12-29. R & R BRAKE ACCUMULATOR IAW AMM 32-43-16. OPS AND LEAK CHECKED NORMAL.
